記錄 3 之 3
Record:   Prev Next
作者 Llibre, Jaume, author
書名 Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations / Jaume Llibre, Ana Nunes
出版項 Providence, Rhode Island : American Mathematical Society, 1994
©1994
國際標準書號 9780821825815
9781470400903 (e-book)
book jacket
說明 1 online resource (206 pages) : illustrations
text rdacontent
computer rdamedia
online resource rdacarrier
系列 Memoirs of the American Mathematical Society, 0065-9266 ; Number 513
Memoirs of the American Mathematical Society ; Number 513
附註 "January 1994, Volume 107, Number 513 (second of 4 numbers)."
Includes bibliographical references
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
鏈接 Print version: Llibre, Jaume. Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations. Providence, Rhode Island : American Mathematical Society, c1994 vii, 191 pages Memoirs of the American Mathematical Society ; Number 513. 9780821825815 93039026
主題 Hamiltonian systems
Perturbation (Mathematics)
Foliations (Mathematics)
Invariant manifolds
Electronic books
Alt Author Nunes, Ana, 1958- author
記錄 3 之 3
Record:   Prev Next